# SDR CALA2024100702595

- Difficulty date: October 4, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Aircraft time: 102,335 hours, 18,565 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 147W2360112
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STA 1834 - STA 1836 STR 47L FOUND CORROSION CRACKED (AFTER STRINGER SPLICE REMOVED) TRANSFER REF. NON-ROUTINE HX NRC WO.3809426 AND ORIGINATED BY EMP NO. V897470 FUSELAGE STA 1834 TO STA 1874 STR 47L REPAIRED AS PER ECRA 5370-01138 REV ORIG CATEGORY A REPAIR. WORK ACCOMPLISHED BY MECHANIC V926523 INSPECTED BY V898549 RII INSPECT IS OKAY.APPROVED HX 203141.
